# SDR SWAA2024120558289

- Difficulty date: November 9, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BS727J PLUS 15 INCHES WL156 AND RBL21 AFT CARGO COMPARTMENT 2024-686316<[01] PERFORMED REPAIR ON SUPPORT ZEE RH BETWEEN BS 727G PLUS 13? TO BS 767 WL156 AND RBL21 I.A.W B737-800 SRM 53-00-53-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] PERFORMED REPAIR ON SUPPORT ZEE RH BETWEEN BS 727G PLUS 13? TO BS 767 WL156 AND RBL21 I.A.W B737-800 SRM 53-00-53-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] PERFORMED REPAIR ON SUPPORT ZEE RH BETWEEN BS 727G PLUS 13? TO BS 767 WL156 AND RBL21 I.A.W B737-800 SRM 53-00-53-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN-OFF BELOW. RII VERIFIED
